# SDR SWAA2025081491794

- Difficulty date: July 15, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH HORIZONTAL PRESSURE DECK WEB BS 663+9.5; RBL 42. L: 0.6'.   PERFORMED REPAIR #2 ON PRESSURE DECK WEB BS 663+9.5' RBL 42 L:0.6' IAW SRM 53-40-51-2R-2 AND SRM 51-40-02-0G-0.
